# SDR CA971007015

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Studs
- Part number: 3813
- Condition: Fractured
- Location: Cylinder Base
- Part time: 1,657 hours
- Component: Lyc
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE OIL LEAK NOTICED DURING FLIGHT AND PRECAUTIONARY LANDING CARRIED OUT AT NEAREST AIRPORT. POST FLIGHT INSPECTION FOUND FIVE CYLINDER HOLDDOWN STUDS FRACTURED. ALL ENGINE PARAMETERS WERE NORMAL.
